Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An expression for the first conjugate point for an $ n$th order nonlinear differential equation


Author: Allan C. Peterson
Journal: Proc. Amer. Math. Soc. 61 (1976), 300-304
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9939-1976-0427741-0
MathSciNet review: 0427741
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the first conjugate point for an $ n$th order nonlinear differential equation is the infimum of the first conjugate points of the corresponding variational equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0427741-0
Keywords: Disconjugacy, boundary value problem, variational equation
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society